Vol. 5, No. 1, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Formules pour l'invariant de Rost

Philippe Gille and Anne Quéguiner-Mathieu

Vol. 5 (2011), No. 1, 1–35
Abstract

On donne une formule exacte pour l’invariant de Rost H1(k,G) H3(k) des groupes linéaires spéciaux.

We provide an exact formula for the Rost invariant H1(k,G) H3(k) of special linear groups.

Keywords
cohomologie galoisienne, Galois cohomology, linear algebraic groups, groupes algébriques linéaires
Mathematical Subject Classification 2000
Primary: 11E72
Milestones
Received: 22 July 2009
Revised: 10 May 2010
Accepted: 29 May 2010
Published: 22 August 2011
Authors
Philippe Gille
UMR 8552 du CNRS
Département de Mathématiques et Applications
École Normale Supérieure
F-75005 Paris
France
http://www.math.ens.fr/~gille/
Anne Quéguiner-Mathieu
Université Paris 13
LAGA, UMR CNRS 7539
et Université Paris 12
Institut Galilée
Avenue J.-B. Clément
93430 Villetaneuse
France
http://www-math.univ-paris13.fr/~queguin/